# SDR UALA2013012900539

- Difficulty date: January 28, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 65,655 hours, 9,375 cycles
- Engine: Pwa PW40903
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

EXCESSIVE NOISE DURING CLIMB, RTFL.  FOUND DEBRIS ON SEAL AT TOP FWD EDGE.  CARRIED OUT CLEANING AND ADJUSTMENT OF DOOR SEAL REF MM 52-09-01 PG801.  CARRIED OUT LEAK PRE AND POST ADJUSTMENT REF MM 52-09-01 PG605 PARA D ALL COMPLIANT PER TEST NO NOISE AND CABIN DIFF PRESS STABLE.
